The free-rider problem

a pedagogical note ; (using indifference curve technology)

Saved in:
Bibliographic details
Volume: 42
Main Author: Cebula, Richard J
Belton, Willie James
McLeod, John
Format: Journal Article
Language: English
Place of publication: CEDAM 1995
published in: Rivista internazionale di scienze economiche e commerciali Vol. 42; no. 4; pp. 327 - 332
Data of publication: 1995
ISSN: 0035-6751
Subjects:
Online Access: available in Bonn?
Database: ECONIS
Database information Databases - DBIS